# SDR SWAA012347

- Difficulty date: August 18, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 41,712 hours, 39,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND ( 2 EA ) VERTICAL WEBS CRACKED AT BS 180, RBL 17.1, WL 227 AND BS 184, RBL 17.1, WL 232.                        R&R VERTICAL WEBS PER SRM.
